# SDR DLM88031134

- Difficulty date: December 25, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 34,057 hours, 26,052 cycles
- Engine: Pwa JT8D219
- Engine time: 39,296 hours, 31,633 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 759702325
- Part serial: 718127
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBOARD SIDE 8TH STAGE ENGINE ANTI ICE DUCT IS BROKEN.  REPLACED DUCT.
